# SDR DL738030349

- Difficulty date: April 10, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 11,554 hours, 5,957 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156183
- Part serial: 11921070C
- Condition: Failed
- Location: Anti Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT START OF T/O ROLL ANTI ICE LIGHT INUNCIATOR ILLUMINATED. POWER WAS RETURNED TO IDLE AND LIGHT WENT OUT. T/O ROLL WAS STOPED AT 40KTS.   REPLACED LEFT AND RIGHT ENGINE COWL ANTI ICE VALVES. LEAK CHECKS OK.
